CLICK HERE FOR FREE BLOGGER TEMPLATES, LINK BUTTONS AND MORE! »

Monday, March 30, 2009

Progesterone Month 5 Post Op

Just a quick note to tell you my progesterone results.... 22. My doctor said that was good, though I have to admit I really thought that it would be higher since I'm taking these shots. But oh well. I'm just thankful to God that it was higher than it was last month. Thank you Father!

I feel crampy and my knees ache ( just like they always do before my visitor). I just Pray that it is this month. I figure that I may be late starting if it isn't because of the progesterone supplements. I've heard they can delay your period. Any of you guys have that happen?

4 Remarks:

Jim and April

hoping this is your month too!

beth ewing

praying this is your month girl.

sara

Most definitely they can delay your period. Mine always did. I'm hoping that this is your month! If in doubt...just ask your doctor about the progesterone.

Alicia

I'll be praying for you! My doc said that the progesterone can delay your period.